# SDR CALA9800937

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED AT STA 239 IN FORWARD BAGGAGE BIN.  THE CORRODED AREA WAS REMOVED AND A LONGERON REPAIR WAS INSTALLED IAW SRM 53-02, FIGURE 18.
